Differential and Integral Equations

Local existence in time of solutions to higher-order nonlinear dispersive equations

Nakao Hayashi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study a system of nonlinear dispersive equations of the form $$ \partial_t u_k + \partial_x^{2j+1}u_k + F_k(u_1,\ldots ,u_n,\ldots , \partial_x^{2j}u_1, \ldots , \partial_x^{2j} u_n)=0, (t,x) \in \mathbf{R}\times h{\mathbf{R}}, $$ where $k=1,\ldots ,n$, $j\in \mathbf{N}$ and $F_k(\cdot)$ is a polynomial having no constant or linear terms. Local existence of solutions to the associated initial value problem is shown without a smallness condition on the data.

Article information

Differential Integral Equations, Volume 9, Number 5 (1996), 879-890.

First available in Project Euclid: 6 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35G25: Initial value problems for nonlinear higher-order equations
Secondary: 35A07 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]


Hayashi, Nakao. Local existence in time of solutions to higher-order nonlinear dispersive equations. Differential Integral Equations 9 (1996), no. 5, 879--890. https://projecteuclid.org/euclid.die/1367871521

Export citation